Question: Question from RoseAngel

Hi, I am taking 40mg of Orratane daily, I have started using NeoStrata cleansers and NeoStrata moisturizer with SPF30 during the day, and lumixyl at night, my marks are considerably lighter, like a helluva lot lighter. I am experiencing a lot of skin peeling though and that is worrying me, should I be peeling so much, my lips peel off everyday, and my face peels in strips, should I stop the NeoStrata until after the Orratane course? Please advise?

Answer

Thanks so much for your enquiry. Unfortunately this is a side effect of taking Orratane. Peeling is to be expected. The Neostrata is absolutely perfect, but I think you may just want to consider not using the cleanser until you are done with your course of Orratane. Rather use a non-active cleanser like Cetaphil until you are done with your treatment. But the moisturiser, SPF and Lumixyl are absolutely perfect. Just remember that the peeling can also very well get worse during the winter months, so just for added comfort you may want to consider just adding a barrier repair cream at night to just soothe and calm and comfort your skin while you are on your treatment.

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Share on whatsapp
WhatsApp
RELATED QUESTIONS

Teenage skin

My name is Estelle and I am a 15year old teen. I'm really struggling with my facial skin,my face is…

Acne in my 40s

I have always struggled with oily and breakout skin since primary school but it has calmed down from my teens…

Question from Nickay Heyman

Hi there Doc I am a 28 year old Lady and I have a problem with dark spots left from…

Subscribe to our newsletter